# SDR AALA202302103170

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 37,633 hours, 15,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PS CHECK EXTERIOR EMERGENCY LIGHT AFT OF RIGHT BODY TRAILING EDGE FLAPS TO BE INOPERATIVE. RELAMPED EMERGENCY LIGHT.
